Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Red spots on tampon, cramps. On sugar pills. Pregnant?

hi, on my tampon i have been seeing faint red spots and i dont know if it my period or not because i am on the sugar pill and this is my second pack on a new dose so is it my body still getting used to the new pills or could i be pregnant? i have all the cramps of a normal period and last period, it came a day late, (i was suppose to start it saturday) will the same thing happen or will i be pregnant?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
It could very well be abnormal spotting due to the birth control pill.
During the initial few months of birth control, this is normal.
Also, it could be an early pregnancy as birth control is not properly reliable in the initial month or two, particularly if not used consistently.
take a pregnancy test to be sure.
do not skip any pill.
Take care.
Answered: Tue, 14 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor